MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Last calibration performed on (b)(6) 2022 quality control results between (b)(6) 2022 were within specification.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient tested with lipc (lipase colorimetric) on a cobas 8000 c702 module with serial no.1944-10.The results measured on the c702 module did not compare to the results obtained with the beckman coulter method and to the expected values based on the clinical history of the patient.On (b)(6) 2022, the initial sample, collected at 6.15 am resulted in a value of 558 u/l.On (b)(6) 2022, a second sample from the same patient, collected at 12 am resulted in a value of 77 u/l, tested with the beckman coulter method.On (b)(6) 2022, a third sample from the same patient, collected at 9.20 am resulted in a value of 362 u/l.On (b)(6) 2022, a fourth sample from the same patient, collected at 12:04 pm resulted in a value of 110 u/l, tested with the beckman coulter method.On (b)(6) 2022, a fifth sample from the same patient, collected at 5.20 pm on (b)(6) 2022 resulted in a value of 92.4 u/l.
 
Additional Manufacturer Narrative
On 28-nov-2022, the customer retested the sample from (b)(6) 2022, collected at 9.20 am with a beckman coulter method, resulting in a value of 287 u/l.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d10 has been updated.
 
Additional Manufacturer Narrative
Based on the information provided a general reagent issue can be excluded.Drug interferences have been excluded.Doliprane (acetaminophen) is part of the tested drug panel and interference was not detected.Per product labeling: "no interference was found at therapeutic concentrations using common drug panels." based on the too-low dosage of eurobiol (pancreatin) an influence on the serum values was excluded.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15696413
Report Number1823260-2022-03422
Device Sequence Number17848034
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07041918190
Device Lot Number64717101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer11/28/2022
12/21/2022
02/01/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date12/16/2022
01/13/2023
02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BISOPROLOL 1,25.; DOLIPRANE.; EUROBIOL 6/J.; IRBESARTAN 150.; LEVOTHYROX 100.; ULTIBRO BREEZHALER (INHALATION BATH).; XANAX 3/J.
Patient Age60 YR
Patient SexFemale